# SDR UALA2012031201612

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 54,339 hours, 6,341 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT STA 1960 METAL FLOOR HAS 1" X 1" PUNCTURE.  INSTALLED PERMANENT REPAIR TO FLOOR IN BULK CARGO PIT AT APPROX STA 1960.
